| Model Number |
GLENOID, PE WITH PEG, MEDIUM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that a revision surgery of the pegged glenoid was necessary.No further information was provided.It was reported that a revision surgery of the pegged glenoid was necessary.No further information were provided.
Additional Manufacturer Narrative
Event or Problem Description